# SDR VNAA9606003

- Difficulty date: June 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N423JS
- Make and model: Dorner DO328100
- Aircraft serial: 3032
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 5540 · Rudder Structure
- Part: Rudder
- Condition: Lightning Strike
- Location: Vert Stab
- Stage of operation: CR
- Nature of condition: C
- Precautionary procedure: O

## Discrepancy

CREW REPORTED HEARING A LOUD BANG, NO APPARENT CHANGE IN ANY OF THE AIRCRAFT SYSTEMS.  AIRCRAFT CONTINUED ON WITH THE FLIGHT AND LANDED IN PIT WITHOUT FURTHER INCIDENT.  PIT MX CONDUCTED A LIGHTNING STRIKE INSPECTION AND NOTICED THAT THE RUDDER CAP SHOWED SIGNS OF LIGHTNING STRIKE DAMAGE, BURN  MARKS.  REPAIRS WERE ACCOMPLISHED IAW MANUFACTURERS RECOMMENDATIONS.
